# SDR G60A025

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46965
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: 119821003
- Condition: Failed
- Location: Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST SWITCH WAS INOPERATIVE.  THIS WAS DEFERRED IAW MEL 25-24.  GROUND MAINTENANCE REMOVED AND REPLACED THE PRESSURE SENSE ASSY IAW MM 25-60-03.  OPERATIONAL CHECK NORMAL.  (M)
